Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diabetic patient, using amaryIm along with Galvus vildagliptin, losing interest in sex

Dear Doctor, I am a diabetic patient for the last 10 years and using AmarylM2mg/500mg along with Galvus vildagliptin 50mg in the morning and night. I am an NRI in the middle east and I consume 2 peg of whiskey every day. My sugar level in the empty stomach comes in the range of 120-160 and after breakfast 170-220. Also I started loosing interest in sex. Do you think I should change the medicine and need to change my lifestyle. Regards, PKKN
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
Uncontrolled diabetes,associated cardiovascular problems and hypertension,chronic alcoholism,sedentary life,obesity,psychological stress etc all contribute towards erectile dysfunction and loos of libido.
Treatment lies in meticulous control of diabetes,blood pressure and cholesterol levels along with regular physical exercises and mental relaxation by yoga and meditation.In addition you can take drugs like VIAGRA and CIALIS but after consulting your doctor.
Thanks
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor